# SDR CA120515001

- Difficulty date: May 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 414A
- Aircraft time: 6,611 hours
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C505
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 10391586
- Condition: Loose
- Location: Distributor Blk
- Component: Magneto
- Component part number: 103492606
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAG WAS RETURNED WITH A WC STATING MAG DEAD AND TEETH BROKEN.  WHEN DISASSEMBLED, THE BEARING IN THE DISTRIBUTOR BLOCK WAS FOUND LOOSE.  THIS CAUSED THE DISTRIBUTOR GEAR TO TILT AND CONTACT THE ELECTRODES IN THE DISTRIBUTOR BLOCK.  THE BATCH CODE OF THE BLOCK WAS 0100.  12 TEETH OF THE DISTRIBUTOR GEAR WERE BROKEN IN VARIOUS LOCATIONS AROUND THE CIRCUMFERENCE OF THE GEAR.  THESE PARTS WERE REPLACED, THE MAG WAS O/H AND RETURNED TO SERVICE ON ANOTHER ENGINE.
